MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT CA 19-9XR

ABBOTT GERMANY ARCHITECT CA 19-9XR
Catalog Number 02K91-38
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed on an international product, list number 02k91-38 that has a similar product distributed in the us, list number 02k91-33.(b)(6).Evaluation of the customer issue included a review of the complaint text, field data review, a design history record (dhr) review, a search for similar complaints, and a review of labeling.Return material was not available.An analysis utilizing customer field data was used to assess the specificity of the assay.Instrument data analytics (ida) reports for the architect ca19-9xr assay were reviewed to determine if the median patient values have shifted over time.The analysis concluded that the reagent lot read patient results consistently therefore determined the reagent is performing acceptably.The dhr review did not identify any potential non-conformances, non-conformances or deviations related to the complaint issue.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the architect ca19-9xr reagent, list number 02k91, lot 91003m800 was identified.
 
Event or Problem Description
The customer observed falsely elevated ca19-9 results while using the architect ca19-9xr assay.The customer provided the following results: on (b)(6) 2019: sid (b)(6): initial: 251.66 u/ml, retest: 3.6 u/ml.There was no adverse impact to patient management reported.

Brand Name
ARCHITECT CA 19-9XR
Common Device Name
CA 19-9
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8570272
Report Number3002809144-2019-00262
Device Sequence Number19265473
Product Code NIG
UDI-Device Identifier00380740137304
UDI-Public00380740137304
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2019
Device Catalogue Number02K91-38
Device Lot Number91003M800
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1